# SDR W8PA971104

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 65C275081
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT REQUIRED EXCESSIVE ELEVATOR TRIM TO MAINTAIN WINGS LEVEL FLIGHT.  REPLACED NR 8 FLAP JACK SCREW.  (M)
